# SDR VNAA202103081111

- Difficulty date: March 4, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N524AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10154
- Aircraft time: 39,012 hours, 28,743 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE, A DENT WAS DISCOVERED ON THE RH FUSELAGE SKIN JUST FORWARD OF FS 220 ABOVE THE RH PITOT PROBE BETWEEN STGR 13A AND 14A. THE DENT MEASURES 2.05Ï¿½ X 2.0Ï¿½ X 0.016Ï¿½ DEEP AND IS NOT WITHIN ALLOWABLE DAMAGE LIMITS DUE TO EDGE OF DENT BEING WITHIN 1Ï¿½ OF THE FASTENERS AT FS 220. PERFORMED EA 20-C7-53-039 REV A SECTION II ITEM 4 ECI OF DISCREPANT AREA IN ACCORDANCE WITH NDTM 51-20-006, NO CRACKS FOUND. PERFORMED EA 20-C7-53-039 REV. A SECTION II ITEMS 1-3 AND 5. NO FURTHER DEFECTS FOUND AT THIS TIME.
